# SDR CALA2020050200914

- Difficulty date: April 30, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE LOWER EDGE CUOUT IS CRACKED REF AAR N/R 99880377 REMOVED AND REPLACED EXTERNAL POWER INNER DOUBLER P/N 141A3722-1 2 PER B737 SRM 52-40-02 AND DWG 141A3702 AND ECRA 5331-02671
